# SDR EIAA9573

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 4,548 hours
- Stage of operation: NR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

KTN - LEFT ENGINE EPR ABRUPTLY DROPPED TO 1.4 AND EGT PEGGED, CLIMB AT FL 260 ACCOMPANIED BY STRONG VIBRATION, REDUCING THRUST LEVER TO IDLE LESSENED VIBRATION AND EGT CAME DOWN TO 500 DEGREES.  WHEN EPR INITIALLY DROPPED TO 1.4, N1 DROPPED TO 38 PERCENT AND N2 DROPPED TO 62 PERCENT.  (M)
